# SDR 2008UALA03019

- Difficulty date: May 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 28,131 hours, 7,434 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS ON RIGHT SIDE OF A/C BETWEEN ROWS 25 & 35 CAME ON & STAYED ON FOR 2HR.  SUSPECT POWER SUPPLY.  REPLACED POWER SUPPLY, OP CHECKED GOOD.  AC OK FOR SERVICE.
